# SDR ASAA9880268

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 662
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING 15K CHECK, FOUND CORROSION ON LOWER FUSELAGE SKIN AT FS 662.  REPAIRED IAW ASA EA 5330-01360.  (M)
